RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 173–174 (Mi umn9190)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Distinguishing hypotheses in a continuous scheme with alternative directions

Yu. A. Kuznetsov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9190

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 372–374

Bibliographic databases:

MSC: Primary 60J65; Secondary 60G40
Presented: A. V. Bulinski
Accepted: 17.02.2008

Citation: Yu. A. Kuznetsov, “Distinguishing hypotheses in a continuous scheme with alternative directions”, Uspekhi Mat. Nauk, 63:2(380) (2008), 173–174; Russian Math. Surveys, 63:2 (2008), 372–374

Citation in format AMSBIB
\Bibitem{Kuz08}
\by Yu.~A.~Kuznetsov
\paper Distinguishing hypotheses in a~continuous scheme with alternative directions
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn9190}
\crossref{https://doi.org/10.4213/rm9190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640566}
\zmath{https://zbmath.org/?q=an:05503263}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..372K}
\elib{http://elibrary.ru/item.asp?id=20425105}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 372--374
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004526}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049099408}


Linking options:
  • http://mi.mathnet.ru/eng/umn9190
  • https://doi.org/10.4213/rm9190
  • http://mi.mathnet.ru/eng/umn/v63/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Komarov, “Structure of the local controllability set for a family of $2$-systems on a plane near the zero indicatrix point”, Journal of Mathematical Sciences, 199:6 (2014), 667–686  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:221
    Full text:65
    References:13
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019